Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Stiffness in legs and feet, irregular bowel movements. Had taken tetanus shot, done tooth extraction. Cause and cure?

A an absessed tooth was extracted several days ago. The tooth was absessed for several years. I am feeling stiffness in my legs and feet when I arise in the morning. My bowel movements are not regular throughout the day. Is the tooth extraction or the tetanus the reason, and what can be done to relieve the symptoms?
Asked On : Fri, 8 Feb 2013
Answers:  5 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Dentist 's  Response
Hello,

Thanks for writing to us.

Since the extracted tooth was associated with abscess for several years,the pus may have drained into GIT causing irregular bowel movements.

Take complete course of antibiotics-analgesics prescribed by your dentist.

The extraction socket has to be cleaned well with betadine solution.

Take complete rest.

Analgesics along with muscle relaxants has to be administered.

Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Dentist, Periodontics Dr. Palvi 's  Response
hi
thanks for the query...
as you mentioned that you got your abscessed tooth extracted several days ago, so it is not the reason for any stiffness and irregular bowel movements... antibiotics prescribed to you by your dentist might be the reason for irregular bowel movements... according to me, you should seek general physicians advice for it...
take care...
Answered: Tue, 2 Jul 2013
I find this answer helpful
Dentist, Periodontics Dr. Gaurav Kansal's  Response
hello
irregular bowel movements may be due to the antibiotics. so consult your dentist and get it changed. also consult your physician for the stiffness in legs and feet.
thanks
Answered: Wed, 3 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Bibhu Dutt Nanda's  Response
hello and welcome to HCM forum,
I will be glad to answer your query,
I would like you to know that symptoms like stiffness in neck and irregular bowel movements are not at all related to tooth extraction.
Sometimes, If antibiotics are prescribed following extraction, they have temporary side effects like diarrhea and nausea.
I will advise you to see your physician first followed by the dentist.
I hope this answer was useful,
I wish you good health,
take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Dentist Dr. Juhi Soni's  Response
Hi,
As per your question, I do not think that the problem in leg and bowel is related to the extraction. If extraction has to be the reason then these problem would start at or just after your extraction. You need to consult a physician.
Take Care
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor